well here we go i have been on this site so many times never asked a question but i cant deal with this anymore!! this all started when i was driving a school van to school and a truck cut me off scared me so much i was crying all the way home a few days later driving home with the family after dinner i got this warm feeling up my back pulled over heartbeat was fast....i was freaking out went to my mom she works for a heart doctor thought i was having a heart attack now i am only 30 years old...my dad took me to the ER nd they said i had an anxiety attack..so i went back to work driving then it happend agian with th kids in the car had to pull oer and they had t pick me up...felt dizzy like i wasnt there started to get really bad nasel drip pain in my arm thought i was having a stroke so i had to quit that job to scared to drive..this has been going on for 1 year now when i wake up i feel great but as soon as i think it all comes back ...i get a unsteady feeling like im gona pass out never had that happen but i think it is going to sometime i get this tinglng feeling that goes from the back of my neck to the top of my head ....that freaks me out had a cat scan everything is good with the brain....my do gave me paxil i took that 10 mg for 6 mts didnt seem to help...i wana start it again 20 mg but i am scared!! i take clonazepam to calm me down but it does not last for the day what i need ...lately i have been feeling like there is something wrong with my eyes like i cant focus been to the eye doctor everything is ok...but how can i get over this im sick of ot being able to drive anywhere..i go out i have to go to work but i get stressed sometimes when i do ihave 2 kids i need my life back,...when other stuff is going on and i dont have time to think i dont have any issues at all so i think it is all in my head well i know it is.,,,i think of dying alot,,,,my best friend died at 29 from a blood clot in his lung he had other medical issus also but he died in his sleep so im scared of that to....everypain i get im scared it is something bad....what the heck can i do to end this?? PLEASE HELP!!!! my e-mail is ***@**** if any one has advice thanks!!
Ask the doctor to ditch the Paxil and prescribe the Klonopin as it is intended to be prescribed: .5 mg, two times every day. Your doctor is probably trying to avoid dependence by dosing it as-needed, but what's the point if you're miserable? Just ask him to let you give it a shot for a couple weeks and see what happens.
i have been taking the klonpin sometimes 3 times a day i wont take paxil anymore inotice it does help when i take it the does is low so is there a chance of me being addicted to it?? im scared of that happening..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.